Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 6


A Decomposition Method for Solving q-Difference Equations

PP: 2917-2920
Hossein Jafari, Sarah Jane Johnston, Sajad Mahmood Sani, Dumitru Baleanu,
The q-difference equations are important in q-calculus. In this paper, we apply the iterative method which is suggested by Daftardar and Jafari, hereafter called the Daftardar-Jafari method, for solving a type of q-partial differential equations. We discuss the convergency of this method. In the implementation of this technique according to other iterative methods such as Adomian decomposition and homotopy perturbation methods, one does not need the calculation of the Adomianís polynomials for nonlinear terms. It is proven that under a special constraint, the given result by this method converges to exact solution of nonlinear q-ordinary or q-partial differential equations.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved